SEPARATING INVARIANTS FOR THE BASIC Ga-ACTIONS

Jonathan Elmer, Martin Kohls

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)135-146
Number of pages10
JournalProceedings of the American Mathematical Society
Volume140
Issue number1
Publication statusPublished - 2012

Cite this

SEPARATING INVARIANTS FOR THE BASIC Ga-ACTIONS. / Elmer, Jonathan; Kohls, Martin.

In: Proceedings of the American Mathematical Society, Vol. 140, No. 1, 2012, p. 135-146.

Research output: Contribution to journalArticle

Elmer, Jonathan ; Kohls, Martin. / SEPARATING INVARIANTS FOR THE BASIC Ga-ACTIONS. In: Proceedings of the American Mathematical Society. 2012 ; Vol. 140, No. 1. pp. 135-146.
@article{cfbc2014ef0c4fb8808e5fbbd8792e47,
title = "SEPARATING INVARIANTS FOR THE BASIC Ga-ACTIONS",
author = "Jonathan Elmer and Martin Kohls",
year = "2012",
language = "English",
volume = "140",
pages = "135--146",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - SEPARATING INVARIANTS FOR THE BASIC Ga-ACTIONS

AU - Elmer, Jonathan

AU - Kohls, Martin

PY - 2012

Y1 - 2012

M3 - Article

VL - 140

SP - 135

EP - 146

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -